Fisher's Microscope and Haldane's Ellipse

Waxman, D and Welch, J J (2005) Fisher's Microscope and Haldane's Ellipse. American Naturalist, 166 (4). pp. 447-457. ISSN 0003-0147

Full text not available from this repository.
Item Type: Article
Additional Information: This paper contains an important generalisation and a new viewpoint of a model of evolutionary adaptation that is of substantial contemporary interest to evolutionists. The work was carried out with a Sussex postdoc; I initiated and led this work.
Schools and Departments: School of Life Sciences > Biology and Environmental Science
Depositing User: David Waxman
Date Deposited: 06 Feb 2012 20:17
Last Modified: 21 Mar 2012 14:10
📧 Request an update